On the coupling of elliptic and hyperbolic nonlinear differential equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 4, p. 399-417
@article{M2AN_1994__28_4_399_0,
     author = {Aguilar, G. and Lisbona, F.},
     title = {On the coupling of elliptic and hyperbolic nonlinear differential equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {28},
     number = {4},
     year = {1994},
     pages = {399-417},
     zbl = {0829.34015},
     mrnumber = {1288505},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1994__28_4_399_0}
}
Aguilar, G.; Lisbona, F. On the coupling of elliptic and hyperbolic nonlinear differential equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 28 (1994) no. 4, pp. 399-417. http://www.numdam.org/item/M2AN_1994__28_4_399_0/

[1] G. Aguilar, F. Lisbona, Singular Perturbation analysis of the coupling of elliptic and hyperbolic differential equations, Equadiff 91. International Conference on Differential Equations, Edited by C. Perelló, C. Simó and J. Solá Morales, World Scientific, Singapore, New Jersey, London, Hong Kong, 253-257. | MR 1242246 | Zbl 0938.35510

[2] C. Bardos, A Y. Leroux, J. C. Nedélec, 1979, First order quasilinear equations with boundary conditions, Comm In Part Diff Equations, 4 (9) 1017-1034. | MR 542510 | Zbl 0418.35024

[3] F. Gastaldi, A. Quarteroni, 1989, On the coupling of hyperbolic and parabolic Systems analytical and numerical approach, Appl. Numer. Math., 6, 3-31. | MR 1045016 | Zbl 0686.65084

[4] F. Gastaldi, A. Quarteroni, G Sacchi Landriani, 1990, On the coupling of two dimensional hyperbolic and elliptic equations analytical and numerical approach, Domain decomposition methods for partial differential equations, III, SIAM, Philaderphia, 22-63 | MR 1064336 | Zbl 0709.65092

[5] J. Lorenz, 1981, Nonlinear boundary value problems with turning points and properties of difference schemes, Lecture Notes in Math, 942, 150-169. | MR 679352 | Zbl 0487.34067

[6] J. Lorenz, 1984, Analysis of difference schemes for a stationary shock problem, SIAM, J. Numer. Anal., 21, 1038-1052. | MR 765505 | Zbl 0574.65103

[7] J. Schroder, 1980, Operator Inequalities, Academic Press, New York, London, Toronto, Sydney and San Francisco, 1980. | MR 578001